MAUDE Adverse Event Report: CORDIS DE MEXICO SI AVANTI+ 8F STD W/GW NO OBT; DILATOR, VESSEL, FOR PERCUTANEOUS CATHETERIZATION

CORDIS DE MEXICO SI AVANTI+ 8F STD W/GW NO OBT; DILATOR, VESSEL, FOR PERCUTANEOUS CATHETERIZATION
Model Number N/A
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/16/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
One non-sterile unit of a device si avanti+ 8f std w/gw no obt was received inside of a clear plastic bag.The device was unpacked to proceed with the product evaluation.During the visual inspection, a cannula, vessel dilator and a mini guidewire were received for analysis.The cap of the hub was found on the vessel dilator separated from the cannula; the hemostatic valve did not have any damage.No other anomalies were found along the device.Per procedure, the cap of the hub was assembled again on the hub in order to perform the functional analysis.Flushing test was performed successfully with no difficulty.Also, insertion/withdrawal test was successfully performed with the vessel dilator into de cannula and the guidewire into the vessel dilator, with no difficulty.No anomalies were noted during tests.A review of the manufacturing documentation associated with this lot # 17932149 was performed and showed that these lots of products met all requirements per the applicable manufacturing quality plan.The reported event by the customer as ¿catheter sheath introducer (csi) - obstructed¿ was not confirmed since functional analysis was successfully performed.Procedural and/or handling factors might have contributed to the reported condition on the unit since the device did not present any obvious indication of manufacturing defect or anomaly that could contribute to the event as reported.Neither the phr review nor the product analysis suggests that the reported failure could be related to the manufacturing process of the unit.No corrective or preventive actions will be taken.Additional information is pending and will be submitted within 30 days upon receipt.
 
Event or Problem Description
As reported, the catheter of 8f standard (std) avanti plus with guidewire no obturator sheath introducer was blocked.There was no reported patient injury.Analysis of the returned device indicated the cap of the hub was found on the vessel dilator separated from the cannula.
 
Additional Manufacturer Narrative
As reported, the catheter of 8f standard (std) avanti plus with guidewire no obturator sheath introducer was blocked.There was no reported patient injury.The product was returned for analysis.One non-sterile unit of a device si avanti+ 8f std w/gw no obt was received inside of a clear plastic bag.Per visual analysis, a cannula, vessel dilator and a mini guidewire were received for analysis.The cap of the hub was found on the vessel dilator disassembled from the cannula; the hemostatic valve did not have any damage.No other anomalies were found.Per functional analysis, the cap of the hub was assembly again on the hub in order to perform the functional analysis.Flushing test was performed successfully with no difficulty.Also, an insertion/withdrawal test was successfully performed with the vessel dilator into the cannula and the guidewire into the vessel dilator, with no difficulty.No anomalies were noted.A product history record (phr) review of lot 17932149 revealed no anomalies or non-conformances during the manufacturing and inspection processes that can be associated with the reported event the reported ¿hemostasis valve/hub - separated¿ was confirmed during analysis of the returned device since the hemostasis valve was found disassembled.The reported ¿catheter sheath introducer (csi) - obstructed¿ was not confirmed during analysis since functional analysis was successfully performed.Procedural and/or handling factors may have contributed to the reported event.According to the instructions for use, which is not intended as a mitigation of risk, ¿do not use if package is open or damaged.¿ if the user notes anything unusual, they are urged to discontinue use of the device and exchange for another.Neither the phr review, the product analysis suggest that the event experienced by the customer could be related to the manufacturing process; therefore, no corrective/preventive action will be taken at this time.

Brand Name
SI AVANTI+ 8F STD W/GW NO OBT
Common Device Name
DILATOR, VESSEL, FOR PERCUTANEOUS CATHETERIZATION
Manufacturer (Section D)
CORDIS DE MEXICO
circuito int nte 1820
juarez 32575
MX  32575
MDR Report Key11036903
Report Number9616099-2020-04135
Device Sequence Number1307350
Product Code DRE
UDI-Device Identifier20705032010150
UDI-Public20705032010150
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K970392
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2023
Device Model NumberN/A
Device Catalogue Number504608X
Device Lot Number17932149
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/04/2020
Initial Date Received by Manufacturer 12/03/2020
Supplement Date Received by Manufacturer12/29/2020
Initial Report FDA Received Date12/18/2020
Supplement Report FDA Received Date01/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1